# SDR EISA2000019

- Difficulty date: February 25, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 THRUST REVERSER UNLOCK LIGHT ILLUMINATED ON ASCENT.  AIR TURN BACK TO (MTY).  (M)
